# SDR F3LA2022080600079

- Difficulty date: August 3, 2022
- Submitted: August 6, 2022
- Operation: Air carrier
- Aircraft: N228FR
- Make and model: Airbus A320-214
- Aircraft serial: 05526
- Aircraft time: 31,068 hours, 12,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 154746
- Condition: Failed
- Location: Zone 200
- Part time: 31,068 hours, 12,259 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LP256110 ITEM 3:  EPSU 10WL FAILS EPSU SYS TEST.
CORRECTIVE ACTION:  REMOVED AND REPLACED EPSU 10WL PER AMM 31-51-38-00-001-A AND AMM 33-51-38-400-001-A. OPS TEST GOOD, NO FAULTS AT THIS TIME.
